
Journal of Mathematics and Statistics
ISSN 1549-3644 (print)eISSN 1558-6359 (online) Open access
Back volume · continuous publication
Volume 10 · 2014
Issue 3, the volume’s only issue · 15 articles · RSS
Research Articles · 15
- COMBINING LONG MEMORY AND NONLINEAR MODEL OUTPUTS FOR INFLATION FORECASTHeri Kuswanto, Irhamah, Laylia Afidahpp. 281–292 · published 7 Jul 2014View PDF6,981 accesses
- A MIXTURE DROPOUT MECHANISM IN A LONGITUDINAL STUDY WITH TWO TIME POINTS: A METHADONE STUDYZohreh Toghrayee, Parvin Jalili, Heng Chin Low, Ardavan Taghvapp. 293–303 · published 26 Apr 2014View PDF6,724 accesses
- H-RABIN CRYPTOSYSTEMHayder Raheem Hashimpp. 304–308 · published 10 May 2014View PDF7,640 accesses
- SELECTING THE COVARIANCE STRUCTURE IN MIXED MODEL USING STATISTICAL METHODS CALIBRATIONAli Hussein AL-Marshadipp. 309–315 · published 8 Jul 2014View PDF7,222 accesses
- ANALISIS OF THE NONLINEAR DISTRIBUTED CONTROL SYSTEM'S SUSTAINABILITYAlexander B. Chernyshev, Karina V. Martirosyan, Alexander V. Martirosyanpp. 316–321 · published 11 Jul 2014View PDF6,708 accesses
- HIDDEN MARKOV MODELS WITH COVARIATES FOR ANALYSIS OF DEFECTIVE INDUSTRIAL MACHINE PARTSPornpit Sirima, Premysl Pokornypp. 322–330 · published 26 Jul 2014View PDF6,859 accesses
- USING COLUMN GENERATION TECHNIQUE TO ESTIMATE PROBABILITY STATISTICS IN TRANSITION MATRIX OF LARGE SCALE MARKOV CHAIN WITH LEAST ABSOLUTE DEVIATION CRITERIAWanida Lerspipatthananon, Peerayuth Charnsethikulpp. 331–338 · published 23 Sep 2014View PDF7,116 accesses
- ASYMPTOTIC BEHAVIOR OF FINITE-TIME RUIN PROBABILITY IN A BY-CLAIM RISK MODEL WITH CONSTANT INTEREST RATELei Wangpp. 339–357 · published 5 Aug 2014View PDF6,985 accesses
- IDENTIFICATION OF PERIODIC AUTOREGRESSIVE MOVING-AVERAGE TIME SERIES MODELS WITH RHazem I. El Shekh Ahmed, Raid B. Salha, Diab I. AL-Awarpp. 358–367 · published 15 Sep 2014View PDF12,904 accesses
- PROBABILISTIC PERIODIC REVIEW INVENTORYMODELUSING LAGRANGE TECHNIQUE AND FUZZY ADAPTIVE PARTICLE SWARM OPTIMIZATIONH. A. Fergany, N. A. El-Hefnawy, O. M. Hollahpp. 368–383 · published 11 Aug 2014View PDF7,017 accesses
- STOCHASTIC REPAIR AND REPLACEMENT OF A STANDBY SYSTEMMohammed A. Hajeehpp. 384–389 · published 9 Oct 2014View PDF6,570 accesses
- A MATHEMATICAL ANALYSIS OF THE INCLUSION OF INSTITUTIONAL BETTING FUNDS INTO STOCK MARKET: THE CASE OF TECHNICAL AND FUNDAMENTAL PAYOFF MODELS IN HORSERACE BETTINGCraig George Leslie Hopf, Gurudeo Anand Tularampp. 390–400 · published 23 Aug 2014View PDF6,790 accesses
- LOCAL FRACTIONAL VARIATIONAL ITERATION METHOD FOR SOLVING VOLTERRA INTEGRO-DIFFERENTIAL EQUATIONS WITHIN LOCAL FRACTIONAL OPERATORSAmmar Ali Neamahpp. 401–407 · published 9 Oct 2014View PDF6,511 accesses
- METHODS OF COMPLEX OBJECT'S TRANSFER FUNCTION CALCULATION FOR DISTRIBUTED CONTROL SYSTEMAlexander V. Martirosyan, Karina V. Martirosyan, Eduard G. Yanukyanpp. 408–413 · published 9 Oct 2014View PDF6,749 accesses
- MODEL SELECTION VIA ROBUST VERSION OF R-SQUAREDShokrya Salehpp. 414–420 · published 9 Oct 2014View PDF7,460 accesses